# SDR 9700489967

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT AIRSTAIR EMERGENCY TRACK LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BAD SPLICE UPSTREAM OF CATWALK LIGHT POWER SUPPLY AND INSTALLED NEW LAMPS, OPERATIONAL CHECK NORMAL.
